# SDR DALA2019101315872

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RH SIDE STATIC PORT DURING PREFLIGHT F/O FOUND DENT ON RIGHT SIDE OF NOSE (F/O SIDE) REFER TO (LOG PAGE 4600672). PERFORMED REPAIR ON FUSELAGE SKIN ON RIGHT SIDE OF (F/O SIDE) IAW SRM A319 53-11-11-300-041.
